# SDR 2009FA0000090

- Difficulty date: January 20, 2009
- Submitted: February 18, 2009
- Operation: General aviation
- Aircraft: N30740
- Make and model: Cessna 177B
- Aircraft serial: 17701434
- Engine: Lyc O360A1F6
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Cracked
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LINE CRACKED AT FWD FLARE AT STEEL NUT PN AN818-6, CAUSING LOSS OF ENGINE OIL.  PREVIOUS MAINTENANCE FOR REPORTED OIL LEAK.  REPLACED CRANKCASE SEAL.  ENGINE RUN UP PERFORM, NO OIL LEAKS NOTED.  ACFT RETURNED TO SERVICE.  (K)
